# SDR ZZDA2012072

- Difficulty date: January 16, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGN COVER MISSING AT ROW 21/22 FELL OFF AND NOT FOUND.  FOUND SIGN COVER EXIT SIGN AND RE-INSTALLED, OK FOR SERVICE REF 33-51 AMM.
